# SDR DALA2023010400055

- Difficulty date: December 17, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 22,824 hours, 2,919 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 & R4  DOOR SHOWING ON FAP SLIDES ICE PROTECTION.  TROUBLESHOT. SYSTEM, OPS CHECKED GOOD. NO CURRENT FAULT.  ORIG SUBMISSION DATE:  1/4/2023
